# SDR AALA20130531016

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HIGH FREQUENCY EDDY CURRENT HOLE PROBE, CRACK INDICATION IN HOLES AT RT BUTTLINE 45.50 AND STA 727B INBD AND OTBD LEGS.  ACCOMPLISHED SPLICE REPAIR IAW EA B737-53-030022.
